# SDR CALA9801421

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs  950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BUTT STRAP CORRODED IN AFT PIT AT STA 950A.  A NEW STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-20-1, PAGE 7, 51-10-2, PAGE 4, AND MM 51-20-12, PAGE 710.
